Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 

 

Banach lattices with a weak order unit


Author: Constantin Niculescu
Journal: Bull. Amer. Math. Soc. 82 (1976), 748-750
MSC (1970): Primary 46G10
DOI: https://doi.org/10.1090/S0002-9904-1976-14147-X
MathSciNet review: 0410327
Full-text PDF Free Access


Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 46G10

Retrieve articles in all journals with MSC (1970): 46G10


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1976-14147-X